标题:Closed-form solutions to the nonhomogeneous Yakubovich-transpose matrix equation
作者:Song, Caiqin; Rui, Hongxing; Wang, Xiaodong; Zhao, Jianli
作者机构:[Song, Caiqin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Xiaodong] Harbin Inst Technol, Sch Astronaut, Harbin 1 更多
通讯作者:Rui, H
通讯作者地址:[Rui, HX]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
出版年:2014
卷:267
页码:72-81
DOI:10.1016/j.cam.2014.01.027
关键词:Closed-form solution; Transpose matrix equation; Smith normal form;; Parametric solution; Characteristic polynomial
摘要:The nonhomogeneous Yakubovich-transpose matrix equation X - AX(T) B = CY + R, which contains the well-known Kalman-Yakubovich-transpose matrix equation and general discrete Lyapunov-transpose matrix equation as special cases, has many important applications in control system theory. This study presents two methods to obtain the closed-form solutions of the nonhomogeneous Yakubovich-transpose matrix equation. Moreover, the equivalent forms of the solutions are provided and one of the solutions is established with the controllability matrix, the observability matrix and symmetric operator matrix. (C) 2014 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84894589500&doi=10.1016%2fj.cam.2014.01.027&partnerID=40&md5=d9fd0ac4d2450b4f453520f4415e2269
TOP